Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Rheumatoid Arthritis,rheumatoid lung,discontinued steroids.

Dr, I have been suffering from Rheumatoid Arthritis since 13 yrs. Currently I am taking DEFZA 30 mg daily with HCQS 200 mg and Razo 20 mg. Copuple of years back I tried to discontinue the steriod and I had a rheumatoid lung as well. Since then till date I am under the above mentioned medicines. Is there any possiblity of stopping these medicines for good. Please advice. Thanks & regards,
Asked On : Wed, 4 Apr 2012
Answers:  1 Views:  179
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Shajan,
As you have rheumatoid arthritis[RA] since 13 years and have developed rheumatoid lung; you have been prescribed these drugs. Out of above drugs, only Defza is steroid. This steroid will take care of your lung problems due to RA.
So you can not stop it. It will not cause you other harm, but rather will protect you.
Other HCQ is to reduce inflammation due to RA and Razo is to prevent acidity caused by above 2 drugs.
So you need not worry as these drugs will not harm you and needs to continue for RA care.

Best regards,
Dr. Neelam.
Answered: Wed, 4 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor